Proceedings of the Japan Academy, Series A, Mathematical Sciences

On meromorphic functions sharing two one-point sets and two two-point sets

Manabu Shirosaki and Masaharu Taketani

Full-text: Open access

Abstract

We give a uniqueness theorem of two meromorphic functions sharing two one-point sets and two two-point sets CM.

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 83, Number 3 (2007), 32-35.

Dates
First available in Project Euclid: 9 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1176126887

Digital Object Identifier
doi:10.3792/pjaa.83.32

Mathematical Reviews number (MathSciNet)
MR2317307

Zentralblatt MATH identifier
1134.30327

Subjects
Primary: 30D35: Distribution of values, Nevanlinna theory

Keywords
Uniqueness theorem shared values Nevanlinna theory

Citation

Shirosaki, Manabu; Taketani, Masaharu. On meromorphic functions sharing two one-point sets and two two-point sets. Proc. Japan Acad. Ser. A Math. Sci. 83 (2007), no. 3, 32--35. doi:10.3792/pjaa.83.32. https://projecteuclid.org/euclid.pja/1176126887


Export citation

References

  • S. Lang, Introduction to complex hyperbolic spaces, Springer, New York, 1987.
  • P. Li, Meromorphic functions sharing three values or sets CM, Kodai Math. J. 21 (1998), no. 2, 138–152.
  • R. Nevanlinna, Einige Eindeutigkeitssätze in der Theorie der meromorphen Funktionen, Acta Math., 48 (1926), 367–391.
  • M. Shirosaki, On meromorphic functions sharing three values and one set, Kodai Math. J., 29 (2006), 475–484.
  • K. Tohge, Meromorphic functions covering certain finite sets at the same points, Kodai Math. J. 11 (1988), no. 2, 249–279.